Posted by sukarno on July 9, 2005, at 11:31:28
In reply to Developing side effects to tianeptine (Stablon), posted by sukarno on March 25, 2005, at 5:30:58
Hi everyone! :-)
I was taking 12,5mg Stablon 3 times a day and about two weeks ago it began to "poop out". It was horrible. I admit I was under a lot of extra stress, but even after a good night's sleep I would wake up feeling hopeless with the depression returning full force. My life quickly became doom & gloom..plus some anxiety.
So, I raised the dose to 12,5mg 4 times a day and within one or two days my mood was right back to normal and I was once again feeling great.... positive thinking and outlook on life, looking forward to the future... began to renovate my house, etc.
I feel good now, but my concern is that Stablon might "poop out" again in the future.
I've heard of SSRIs doing that, but this isn't an SSRI.
It does have a very short half-life though... (only 3 hours). Would that have anything to do with the tolerance ("poop out")?
Thanks in advance! :-)